HYPOELLIPTICITY AND LOCAL SOLVABILITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 175
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKwon, Kil Hyunko
dc.date.accessioned2013-02-25T18:45:18Z-
dc.date.available2013-02-25T18:45:18Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1985-
dc.identifier.citationCOMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.10, no.5, pp.525 - 542-
dc.identifier.issn0360-5302-
dc.identifier.urihttp://hdl.handle.net/10203/64432-
dc.languageEnglish-
dc.publisherMARCEL DEKKER INC-
dc.titleHYPOELLIPTICITY AND LOCAL SOLVABILITY OF OPERATORS WITH DOUBLE CHARACTERISTICS-
dc.typeArticle-
dc.identifier.wosidA1985ANQ3200002-
dc.type.rimsART-
dc.citation.volume10-
dc.citation.issue5-
dc.citation.beginningpage525-
dc.citation.endingpage542-
dc.citation.publicationnameCOMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS-
dc.identifier.doi10.1080/03605308508820387-
dc.contributor.localauthorKwon, Kil Hyun-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0